# SDR CALA2024032600864

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 85,543 hours, 17,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - R/H FUSELAGE OVER WING SLIDE EMERGENCY LIGHT AFT OF FLAP U/S LAMP REPLACED AS PER TASK 33-51-06-902-082 PARTS USED: 99-3351-3-0014,QTY :1.
